MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 3CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 3CC-STERILE; METHYL METHACRYLATE FOR CRANIOPLASTY
Model Number 615.03.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Facial Nerve Paralysis (1846)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure.Patient was implanted with unknown bone plates and putty cement.Immediately after the surgery, the patient experienced severe facial paralysis.The patient had right masseter nerve to facial nerve transfer, and temporalis tendon transfer.The complication was resolved.The patient outcome is unknown.No further information is available.This report is for one (1) cranios reinforced fast set putty 3cc-sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part #: 615.03.01s , synthes lot number: dsc7714, supplier lot #: dsc7714, release to warehouse date: july 15, 2015, supplier: (b)(4).Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 3CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIOPLASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10391577
Report Number2939274-2020-03464
Device Sequence Number11231499
Product Code GXP
UDI-Device Identifier10887587058634
UDI-Public(01)10887587058634
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number615.03.01S
Device Catalogue Number615.03.01S
Device Lot NumberDSC7714
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date08/17/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI MATRIXMIDFACE ADAPT PLT/20 HOLE/0.8MM; UNK - SCREWS: MATRIXMIDFACE; TI MATRIXMIDFACE ADAPT PLT/20 HOLE/0.8MM; UNK - SCREWS: MATRIXMIDFACE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR